Anulova, SV, Mai, H and Veretennikov, AY (2020) On Iteration Improvement for Averaged Expected Cost Control for One-Dimensional Ergodic Diffusions. SIAM Journal on Control and Optimization, 58 (4). pp. 2312-2331. ISSN 0363-0129
Abstract
An ergodic Bellman's (Hamilton--Jacobi--Bellman) equation is proved for a uniformly ergodic one-dimensional controlled diffusion with variable diffusion and drift coefficients both depending on control; convergence of the values provided by Howard's reward improvement algorithm to the value which is a component of the unique solution of Bellman's equation is established.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2020, Society for Industrial and Applied Mathematics. This is an author produced version of an article published in SIAM Journal on Control and Optimization. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 21 May 2020 13:24 |
Last Modified: | 18 Nov 2020 13:43 |
Status: | Published |
Publisher: | Society for Industrial and Applied Mathematics |
Identification Number: | 10.1137/19M1271944 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:161034 |